New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mesea
Regular Member


Date Joined Nov 2006
Total Posts : 162
   Posted 11/14/2006 6:30 PM (GMT -6)   
I have a question to anyone on avonex.  Can depression as a side effedt show up after the first shot.  I have been feeling pretty bad all day.  My eye has really been bothering me and my legs are stiff.  My balance is off today also.
 
As for the depression, I just feel like I want to cry.  I had the shot on Thur and felt a little blue yesterday.  Today I just feel like I have lost my best friend.  I keep getting teary-eyed but won't let myself cry.  There's nothing to cry over.  I feel like I'm just being ridiculuos but can't seem to help it.Sorry to dump on ya'll. Bye!!
 
Sheila

rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 11/14/2006 6:45 PM (GMT -6)   

Hey Sheila

Awww...i'm so sorry. Don't feel so bad, u'r surrounded by so many friends here. U'r not being ridiculous at all. Sometimes we all get down and feel just nasty, but u may have something making it worse.

Of course i don't know the answer to u'r question, but wanted u to know i'm here in u'r corner and hoping u feel much better tonight. I do think i've seen others say the med does make them feel down, so maybe it's the avonex as u suspect. I use Cymbalta to help calm my symptoms, but it's an antidepressant and i've heard very good about it for both uses. I like it and imagine it's prob kept me from being down many times too. Others here are on other meds and can tell u about them. I'd do some research on them all and would ask my doc for something when u see him again. This is alot for u to accept and absorb so quickly, so who wouldn't be depressed even without the med. Hang in there and u'll make it!

rhonda

  


uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 11/15/2006 9:28 AM (GMT -6)   
Yes, the depression as a side-effect of the interferons...and Avonex is an intereferon...can take a few days, even weeks, to show up. You should call your doctor and report this, particularly it if continues more than a day or two, or seems to be worsening.

All of us experience "bad days" from time to time..but if it doesn't pass, it could well be related to the Avonex, and you need to report it.
...I am not a doctor, nor health professional, and don't pretend to be one, here.....


mesea
Regular Member


Date Joined Nov 2006
Total Posts : 162
   Posted 11/15/2006 5:46 PM (GMT -6)   
I feel a lot better today. The depression is still there but seems to be better than it was. Thanks for answering my question Uppitycats. It's so nice to know that there is a place I can go to and have my questions answered. BYE!!

Sheila

rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 11/15/2006 6:07 PM (GMT -6)   
Hey Sheila!

I'm glad to hear u'r feeling better tonight! Hang in there...it should get better.

rhonda

uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 11/15/2006 7:01 PM (GMT -6)   
Hey, Sheila, I'm glad you're feeling better too. I get into a funk some days, too ...haven't yet considered it related to Betaseron..just being in a funk...but I know that I need to pay attention, and if it lasts for more than a couple days, I should do something about it.
...I am not a doctor, nor health professional, and don't pretend to be one, here.....

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 21, 2017 6:03 PM (GMT -6)
There are a total of 2,858,198 posts in 313,613 threads.
View Active Threads


Who's Online
This forum has 155209 registered members. Please welcome our newest member, mom2angel.
644 Guest(s), 15 Registered Member(s) are currently online.  Details
Froggy88, TheIsomotion31, SlappyHappy, PAX, Purrrsiankitty, Michael_T, Serenity Now, Gear, alohaknown, JoJoLA, Filper, catchscooter, Sheeks175, saozemko, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer